MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381411
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Unspecified Skin and Subcutaneous Tissue Problem (4927)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.Attempts to clarify adverse patient outcome were unsuccessful.Customer did not respond.
 
Event or Problem Description
It was reported that the needle hub had a sharpness."customer placed 24 x 0.75 pivc in xxx patient - correct process and procedure was followed.Customer mentioned that there was a pressure wound from bd pivc as there was a sharpness on the catheter hub.".
 
Additional Manufacturer Narrative
Our quality engineer inspected the samples submitted for evaluation.Your report that the 24g insyte autoguard iv catheter caused or contributed to the reported pressure wound could not be confirmed from the returned sample.The 24g insyte autoguard iv catheter was received with an extension set.A visual and microscopic examination of the returned sample revealed no damage or defects associated with the manufacturing process.A functional test of the iv catheter revealed no damage.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We appreciate you taking the time to bring this observation to our attention.We regret any inconveniences this incident may have caused you and your facility.
 
Event or Problem Description
No new information.

Brand Name
INSYTE-N AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25184569
Report Number1710034-2026-00516
Device Sequence Number10427704
Product Code FOZ
UDI-Device Identifier00382903814114
UDI-Public(01)00382903814114(11)251007(17)280831(10)5280605
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381411
Device Lot Number5280605
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown